# SDR DALA2022102606954

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 50,944 hours, 36,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHTS TO NOT BE TESTING PROPERLY. THE OVERWING EMERGENCY EVACUATION BATTERY WAS REPLACED PER B717 AMM 33-51. (LP #9586900)
